# SDR UPS04M43432

- Difficulty date: October 31, 2004
- Submitted: November 1, 2004
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- System (JASC): 2565 · Escape Slide
- Part: Light
- Condition: Incorrect
- Location: L1 Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, L1 DOOR SLIDE PRESS TO TEST INDICATION SYSTEM INOP.  CHECKED CONTINUITY OF PRESS SWITCH.  NO CONTINUITY ON SWITCH.  PRESS SWITCH & BOTTLE PRESS OK PER WDM 25-61-01.  FOUND WRONG BULBS INSTALLED IN REMOTE PRESS INDICATOR & HIGH RESISTANT SHORT ON JACK CAUSING LIGHT TO ILLUM VERY DIM SHORTENING BATTERY LIFE.  REPLACED L1 EVAC SLIDE.
